| Model Number |
2406 |
| Medical Device Problem Code |
Device Stops Intermittently (1599)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Multiple attempts for product return and requests for additional information were made.The product has not been returned to masimo to allow an analysis to be performed.If new information is obtained or the product is returned, a follow up report will be submitted.
Event or Problem Description
The customer reported intermittently the cable would display values and then suddenly display no values with no error message.No patient impact or consequences were reported.
Additional Manufacturer Narrative
The returned cable was evaluated.The cable passed visual inspection, no physical damage was found.The product passed continuity testing and no open connections were detected.Upon further review eeprom contents verified cablelife 1 & 2 not recorded.When the cable was connected to a masimo monitoring device, the device was able to generate a "replace cable" error message.(b)(6).